# SDR UPS00233480

- Difficulty date: July 12, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ON REMOVAL OF BS 930 SPLICE PLATE AT STR 14 CRACK FOUND IN LWR END OF FUSELAGE UPPER FRAME.  REPAIR CARRIED OUT ON FRAME IAW SRM 53-10-4 FIG 1.
